MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115320
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 10/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-may-2015) is considered to be a best estimate.This emdr represents the 3dmax (device #2).An additional supplemental emdr was submitted to represent the 3dmax (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per additional information provided: on (b)(6) 2015 ¿ patient was diagnosed with incarcerated right inguinal hernia thereby underwent laparoscopic repair with implant of two 3dmax mesh (device #1 and #2).Per operative notes, ¿hernia sac was dissected completely and hernia was repaired with two 3dmax mesh.The first 3dmax mesh (device #1) was inserted with cord slit and other 3dmax mesh (device #2) was placed over the first mesh (device #1) as buttress repair with sutures.¿ on (b)(6) 2018¿ patient was diagnosed with recurrent right inguinal hernia thereby underwent open repair with implant of perfix plug (device #3).Per operative notes, ¿the mass was identified at the pubic tubercle and noted to be closely adherent to the oval mesh (device #1 and #2).The mass was excised.Recurrent indirect inguinal hernia was identified and placed with perfix plug (device #3) and secured with sutures.¿.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22540277
Report Number1213643-2025-00651
Device Sequence Number20590445
Product Code FTL
UDI-Device Identifier00801741030758
UDI-Public(01)00801741030758(17)200528(10)HUZE0874
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2020
Device Catalogue Number0115320
Device Lot NumberHUZE0874
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale